# SDR DALA2025082806357

- Difficulty date: August 25, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31981
- Aircraft time: 27,823 hours, 10,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3870, AFT CARGO COMP- CARGO DOOR THRESHOLD AREA- HAS DAMAGE/CORROSION, MULTIPLE LOCATIONS. CORRECTIVE ACTION: REMOVED AND REPLACED AFT CARGO DOOR THRESHOLD AREA WEB IAW B737-900 SRM 53-60-15-A-2 AND SRM 41-40-02-0G. (LP 1163467)
